MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erosion (1750); Fever (1858); Granuloma (1876); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Abnormal Vaginal Discharge (2123); Urinary Frequency / Polyuria (2275); Discomfort (2330); Prolapse (2475); Dysuria (2684); Dyspareunia (4505); Genital Bleeding (4507)
Date of Event 05/09/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the legal representative stated the patient with this device experienced abnormal vaginal discharge, spotting/ vaginal bleeding, pain, low grade fewer, visible sutures, tenderness at incision, chronic vaginal infections and vaginal granuloma.Mesh revision and excision of vaginal granuloma under general anesthesia was performed.There was no visible mesh eroding through into the vaginal mucosa, but there was a granuloma over the left anterior vaginal mucosa over what was likely the path of the sling as well as a taut area of tissue in the findings.Several areas of inflammatory tissue were noted.A bowel resection was also performed secondary to diverticulitis.
 
Additional Manufacturer Narrative
 
Event or Problem Description
As additionally reported to coloplast, though not verified, the patient with the device also experienced vaginal pain and bleeding for the last 6-8 weeks.Normal exam except protruding mesh on the right upper corner of the vaginal apex.Pvr 150 cc.Mesh revision surgery scheduled for next year.Also reported but likely not restorelle related, laparoscopic-assisted sigmoid resection with cecorectal anastomosis (cra) and vaginal repair secondary to diverticulitis with intraoperative consultation for a vesicovaginal fistula ¿ unknown anesthesia.A small fistulous area on the right lateral cuff edge was identified and oversewn robotically.Granulation and persistent vagina lesion/tissue in the vaginal cuff co2 fulguration of granulation tissue with amniofix application and closure of the defect in the vaginal cuff ¿ general anesthesia.
 
Additional Manufacturer Narrative
 
Event or Problem Description
As additionally reported to coloplast, though not verified, the patient with the device also experienced vaginal pain and bleeding secondary to exposed vagina mesh.Excision of exposed vaginal mesh under general anesthesia.Pathology diagnosis of reactive squamous-lined granulation tissue with chronic inflammation and foreign body-type reaction.

Brand Name
RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20547550
Report Number2125050-2024-01726
Device Sequence Number7827552
Product Code OTO
UDI-Device Identifier05708932483834
UDI-Public05708932483834
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Catalogue Number501420
Device Lot Number3365279_5014202400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date01/21/2025
05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale